Aa
A
A
A
Close
Women's Health: Postpartum Community
26.1k Members
Avatar universal

9 days late

I am not sure if I am asking this question in the right spot but I changed birth control last month from a higher estrogen to a lower one and I am regular every month. Suppose to start on the 5th and so far no period. I am not 9 days late. Is this normal with birthcontrol?
1 Responses
172023 tn?1334672284
Sometimes when changing birth control pills, you may be irregular.

If you don't get your period by the time you finish the inert (last row of a 4 week pack) pills, take a sensitive pregnancy test using a first morning urine and following test directions.

If it is negative, start taking the next pack of pills as scheduled.  You can take another pregnancy test a week later to be extra sure.  Or if you are confused, see your doctor.
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.